Volume 6, Issue 1 (5-2011)                   IJMSI 2011, 6(1): 23-31 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kheiri H, Jabbari A. Homotopy analysis and Homotopy Pad$acute{e}$ methods for two-dimensional coupled Burgers' equations. IJMSI. 2011; 6 (1) :23-31
URL: http://ijmsi.ir/article-1-191-en.html
Abstract:  

In this paper, analytic solutions of two-dimensional coupled Burgers' equations are obtained by the Homotopy analysis and the Homotopy Pad$acute{e}$ methods. The obtained approximation by using Homotopy method contains an auxiliary parameter which is a simple way to control and adjust the convergence region and rate of solution series. The approximation solutions by $[m,m]$ Homotopy Pad$acute{e}$ technique is often independent of auxiliary parameter $hbar$ and this technique accelerate the convergence of the related series.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb